# SDR DALA2021020400677

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 63,559 hours, 29,180 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Inoperative
- Location: Rt Galley Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DURING TEST AFT RT GALLEY OXYGEN PSU MODULE WOULD NOT DROP.  CORRECTIVE ACTION R & R OXYGEN GENERATOR ASSY PER A320 AMM 35-21.  OPS CK GOOD.
